# SDR VTZA990042

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7192
- System (JASC): 2740 · Stabilizer Control System
- Part: Hstcu
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: TO
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLT 7836 - FAR-ORD - DURING TAKEOFF, AIRCRAFT RETURNED TO FAR AFTER DECLARING AN EMERGENCY DUE TO STAB TRIM AND MACH TRIM EICAS MESSAGE FAILURE ON BOTH CHANNELS.  MAINTENANCE RERACKED HSTCU AND CYCLED C/B'S OPS CHECK GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
